# SDR BJNA20170627006

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737-48E
- Aircraft serial: 25313
- Aircraft time: 56,829 hours, 36,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 17325
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LT FWD EMERGENCY LIGHT BATTERY PACK. CHARGED THE BATTERY PACK. OPS CHECKED GOOD IAW 33-51-51.
